# SDR CALA2021051000627

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO-PROBE OF RH FR16 NO 1 DOOR STOP FITTING, A CRACK INDIC ATION WAS NOTED IN THE UPPER I/B HOLE AT 2 O''CLOCK. CRACK INDICA TION IS IN THE INTERCOSTAL. PER VT NRC 0001666. GENERATED BY V93 4208 REMOVED AND REPLACED INTERCOSTAL FITTING P/N D5311423620191 BATC H NO 0003784068 IAW A319 SRM 51-42-11. PER VT BFM NRC 0001666. MA INTENANCE ACCOMPLISHED BY V934208. SFR NO 1025420
